| Catalog Number |
8065752450 |
| Medical Device Problem Codes |
Failure to Cut (2587); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that vitrectomy probe generated an abnormal noise and had poor cutting, but the aspiration was good and reducing the cut rate did not improve the cutting efficiency during vitrectomy surgery.The surgery was completed on the same day after replacing the product with new one.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).